# SDR YENA2022081200788

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 364
- Aircraft time: 32,067 hours, 21,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#1231, BOS-LGA. (REJECTED TO TAKEOFF) 'RTO @ 70KTS DO TO A MASTER WARNING TRIPPLE CLIME " SERVICE DOOR OPEN"; PERFORMED HIGH ENERGY STOP, INSP REF AMM 05-50-12 NO DEFECTS NOTED.'
